# SDR FDEA202403210323

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,317 hours, 20,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CABIN DOOR WOULD NOT OPEN PNEUMATICALLY WHEN  TRYING TO LEAVE AIRCRAFT WITH NO POWER TO THE DOOR.  INSPECTED L1 DOOR,OPERATES NORMALLY AND ARMS  WITHOUT ISSUE,L1 DOOR BOTTLE IS SERVICED AND  PRESSURE TEST OF SLIDE PASSES,FURTHER TS REQUIRED
